Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Biktarvy and start up side effects

<< < (2/2)

gorka:
I had dizziness and it took me a few weeks for it to go away.  I ganed ton of wieght on it (50lbs+) so it hasnt been good for me.  i was on it 2-3 years since i was in a study also.  I switched to dovato and feel much better since dwitching although weight gain is still there at least I am no longer gaining.

Bucklandbury:
I am on it, and I sleep very little, for what it's worth.

Slut1215:
Hi guys, I have been on Biktarvy since 01 Apr 2020 when i got diagnosed. had 1-2 strange dreams in the beginning and that was it, everything seems to work fine except that i gained like 20Kg since i started this medicine. now slowly losing it....my doc prescribed me Saxenda injection for weight loss, quite pleased with it for now. Lost 10kg in a month...

Navigation

[0] Message Index

[*] Previous page

Go to full version